MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LIMITED INTEGRA FIBER OPTIC CATHETER CABLE; INTRACRANIAL PRESSURE MONITORING DEVICE

INTEGRA LIFESCIENCES (IRELAND) LIMITED INTEGRA FIBER OPTIC CATHETER CABLE; INTRACRANIAL PRESSURE MONITORING DEVICE
Model Number CAMCABL
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, there was suddenly no data showed on the camino monitor.After changed with a new camcabl, the problem fixed.So the problem was with the former camcabl.Patient injury/ death alleged: no.Revision/medical intervention required: no.Patient prepped for surgery: yes.Delay in surgery due to late receipt of product:: unk.Delay in surgery due to product problem: yes.
 
Additional Manufacturer Narrative
Additional information: several attempts were made to request for the device to be returned: 20june2018: request for device return.01august2018: request for device return.12august2018: request for device return -notified that device will not be returning.Natus completed their investigation on 23august2018.The investigation included the following: methods: review of device history records.Review of capas/capa determination.Risk management review.Results: the customer's complaint "camcabl malfunctioning" could not be confirmed as the customer did not return the product back for evaluation.Dhr review: the device history record for the cable (lot 1636821) was reviewed, there were no anomalies observed during the manufacturing, packaging or inspection of the cable while in process.Additionally, because the product was not returned for evaluation, no root cause could be established for the failure mode described in the customer complaint.Capa: review of the capas from nov 2016 to current- there were no capa's opened that were related to the complaint incident.Complaint history review/ trend analysis: based on the complaint description "during the procedure, there was suddenly no data showed on the camino monitor" a review of complaints from jun-2016 through jun-2018 was performed using the following key words/complaint code "integ-improper function " in the search criteria.There were twelve (12) confirmed complaints during this time frame.Based on the number of sales (during this same period jun-2016 through jun-2018), 1468 units, this complaint code (reason) has an incident rate of 0.81 7%.Risk management review: a review of the cam02 medical device hazard analysis (table b) identifies the hazard for the customers complaint "no data showed on the camino monitor" as "inaccurate or unavailable icp measurement (mean icp or waveform)" (hazard id # dia-ooi ).The harm being an "inconvenience to user" with a severity of negligible.This is based on the information form the user stating they had a spare camcabl to replace the defective cable.Root cause: n/a- device was not returned for evaluation.This complaint is now deemed closed.Should the device be returned the complaint may reopen.

Brand Name
INTEGRA FIBER OPTIC CATHETER CABLE
Common Device Name
INTRACRANIAL PRESSURE MONITORING DEVICE
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LIMITED
ida business and
technology park
sragh tullamore, offaly
EI 
MDR Report Key7611424
Report Number2023988-2018-00034
Device Sequence Number16583120
Product Code GWM
UDI-Device Identifier10381780039556
UDI-Public10381780039556
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAMCABL
Device Catalogue NumberCAMCABL
Device Lot NumberTL-346585
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/29/2018
Supplement Date Received by Manufacturer05/29/2018
Initial Report FDA Received Date06/18/2018
Supplement Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;